I was previously on 12.5 mg of Coreg 2X a day for high blood pressure. I am also taking 10mg of Lexapro a day for anxiety. This caused me to become very fatigued and my doctor attributed it to the Coreg so he switched me to 10mg Norvasc every day (after weaning off the Coreg for 3 days). This was 2 weeks ago and I'm still feeling the same fatigue. How long does Coreg stay in your system after you stop taking it? I know that Lexapro can cause tiredness as well, but my doctor seemed to think otherwise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.